# SDR ASAA0843677

- Difficulty date: October 8, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298878
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STA 1000 AND STR 14L JUST BELOW THE LAP.  REMOVED DAMAGED AREA, FABBED FILLER DOUBLER AND TRIPLER AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 01 REP 31.
